# SDR FDEA201810263022

- Difficulty date: October 26, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 16,212 hours, 9,139 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 339521002
- Condition: Inoperative
- Location: Rt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK,  AND DURING SECOND ENGINE START,  RECEIVED A YELLOW SERVO CONTROL JAMB.   REMOVE AND REPLACED RIGHT ELEVATOR YELLOW SYSTEM SERVO CONTROL CONTROL JAMB DETECTION SWITCH IAW MM 27-34-12-04, OPS TESTED GOOD IAW MM 27-34-12-04, OK FOR SERVICE.
